# SDR TWAA9703005

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611014
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

JFK - FLT 740 - DURING CRUISE, LOST CENTER HYDRAULIC SYSTEM FLUID.  REMOVED AND REPLACED WORN O-RING, MFG P/N NAS1611-014, AT THE DIFFERENTIAL PRESSURE SWITCH IN NR 1 FILTER MODULE.  OPERATIONAL AND LEAK CHECK NORMAL.  (M)
